Search Results

There are 40669 results for: content related to: L p theory for the multidimensional aggregation equation

  1. A combined BDF-semismooth Newton approach for time-dependent Bingham flow

    Numerical Methods for Partial Differential Equations

    Volume 28, Issue 3, May 2012, Pages: 834–860, J. C. De Los Reyes and S. González Andrade

    Article first published online : 22 FEB 2011, DOI: 10.1002/num.20658

  2. Persistence of activity in threshold contact processes, an “Annealed approximation” of random Boolean networks

    Random Structures & Algorithms

    Volume 39, Issue 2, September 2011, Pages: 228–246, Shirshendu Chatterjee and Rick Durrett

    Article first published online : 15 MAR 2011, DOI: 10.1002/rsa.20357

  3. Constructions of small regular bipartite graphs of girth 6

    Networks

    Volume 57, Issue 2, March 2011, Pages: 121–127, G. Araujo-Pardo and Camino Balbuena

    Article first published online : 29 JUN 2010, DOI: 10.1002/net.20392

  4. Stabilized DDFV schemes for stokes problem with variable viscosity on general 2D meshes

    Numerical Methods for Partial Differential Equations

    Volume 27, Issue 6, November 2011, Pages: 1666–1706, Stella Krell

    Article first published online : 14 JUN 2010, DOI: 10.1002/num.20603

  5. Euler-lagrange equation and regularity for flat minimizers of the Willmore functional

    Communications on Pure and Applied Mathematics

    Volume 64, Issue 3, March 2011, Pages: 367–441, Peter Hornung

    Article first published online : 18 AUG 2010, DOI: 10.1002/cpa.20342

  6. On spin wavefunctions and young orthogonal matrices

    International Journal of Quantum Chemistry

    Volume 113, Issue 10, 15 May 2013, Pages: 1436–1439, Vladimir A. Yurovsky

    Article first published online : 12 OCT 2012, DOI: 10.1002/qua.24337

  7. Technical Note: A note on the selection of the penalty parameter for discontinuous Galerkin finite element schemes

    Numerical Methods for Partial Differential Equations

    Volume 28, Issue 3, May 2012, Pages: 1099–1104, Mark Ainsworth and Richard Rankin

    Article first published online : 28 MAR 2011, DOI: 10.1002/num.20663

  8. Bin smoother

    Wiley Interdisciplinary Reviews: Computational Statistics

    Volume 4, Issue 4, July/August 2012, Pages: 384–393, Jussi Klemelä

    Article first published online : 11 MAY 2012, DOI: 10.1002/wics.1214

  9. The quasi-randomness of hypergraph cut properties

    Random Structures & Algorithms

    Volume 40, Issue 1, January 2012, Pages: 105–131, Asaf Shapira and Raphael Yuster

    Article first published online : 30 MAR 2011, DOI: 10.1002/rsa.20364

  10. Composition with distributions of Wiener-Poisson variables and its asymptotic expansion

    Mathematische Nachrichten

    Volume 285, Issue 5-6, April 2012, Pages: 619–658, Masafumi Hayashi and Yasushi Ishikawa

    Article first published online : 16 DEC 2011, DOI: 10.1002/mana.200910194

  11. Actuator fault isolation and reconfiguration in transport-reaction processes

    AIChE Journal

    Volume 53, Issue 6, June 2007, Pages: 1518–1537, Nael H. El-Farra and Sathyendra Ghantasala

    Article first published online : 7 MAY 2007, DOI: 10.1002/aic.11177

  12. Brillouin–Wigner Expansions for Molecular Electronic Structure

    Standard Article

    Encyclopedia of Computational Chemistry

    Ivan Hubač and Stephen Wilson

    Published Online : 15 JUN 2004, DOI: 10.1002/0470845015.cu0032

  13. Finite Element Methods for Elasticity with Error-controlled Discretization and Model Adaptivity

    Standard Article

    Encyclopedia of Computational Mechanics

    Erwin Stein and Marcus Rüter

    Published Online : 15 OCT 2007, DOI: 10.1002/9780470091357.ecm025.pub2

  14. Estimating and predicting multivariate volatility thresholds in global stock markets

    Journal of Applied Econometrics

    Volume 21, Issue 3, April 2006, Pages: 345–369, Francesco Audrino and Fabio Trojani

    Article first published online : 18 APR 2006, DOI: 10.1002/jae.869

  15. Spectral theory for the fractal Laplacian in the context of h-sets

    Mathematische Nachrichten

    Volume 284, Issue 1, January 2011, Pages: 5–38, António M. Caetano and Sofia Lopes

    Article first published online : 17 NOV 2010, DOI: 10.1002/mana.200910214

  16. Unaliasing of aliased line component frequencies

    Canadian Journal of Statistics

    Volume 38, Issue 1, March 2010, Pages: 116–135, Azadeh Moghtaderi, Glen Takahara and David J. Thomson

    Article first published online : 3 FEB 2010, DOI: 10.1002/cjs.10050

  17. Correlations for paths in random orientations of G(n,p) and G(n,m)

    Random Structures & Algorithms

    Volume 39, Issue 4, December 2011, Pages: 486–506, Sven Erick Alm, Svante Janson and Svante Linusson

    Article first published online : 15 MAR 2011, DOI: 10.1002/rsa.20358

  18. Approximation by families of linear trigonometric polynomial operators and smoothness properties of functions

    Mathematische Nachrichten

    Volume 284, Issue 11-12, August 2011, Pages: 1523–1537, Vladimir Rukasov, Konstantin Runovski and Hans-Jürgen Schmeisser

    Article first published online : 14 JUN 2011, DOI: 10.1002/mana.200810180

  19. Multiuser Wireless Communication Systems

    Standard Article

    Encyclopedia of Telecommunications

    Ashutosh Sabharwal and Behnaam Aazhang

    Published Online : 15 APR 2003, DOI: 10.1002/0471219282.eot140

  20. Handling bipolar knowledge with imprecise probabilities

    International Journal of Intelligent Systems

    Volume 26, Issue 5, May 2011, Pages: 426–443, Sebastien Destercke

    Article first published online : 17 MAR 2011, DOI: 10.1002/int.20475